Lyapunov exponents from node-counting arguments

A Politi, A Torcini, S Lepri

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

A conjecture connecting Lyapunov exponents of coupled map lattices and the node theorem is presented. It is based on the analogy between the linear stability analysis of extended chaotic states and the Schrodinger problem for a particle in a disordered potential. As a consequence, we propose an alternative method to compute the Lyapunov spectrum. The implications on the foundation of the recently proposed "chronotopic approach" are also discussed.

Original languageEnglish
Pages (from-to)263-270
Number of pages8
JournalJournal de physique iv
Volume8
Issue numberP6
Publication statusPublished - Oct 1998

Keywords

  • SYSTEMS

Cite this